Jump to content

The Times (UK) on benzo addiction


angie007
 Share

Recommended Posts

This appeared in The Times newspaper here in the UK yesterday 01/10/2012

 

http://recovery-road.org/wp-content/uploads/2012/07/The-Times-benzo-articles-1-Oct-2012.pdf

Began taking 30mg Seroxat on 15th Jan 1997 for grief issues. Remained at that dosage until Dec 05, did doctor ct, akathesia set in along with being non functional and overly emotional, brain fog. Doctor prescribed prozac, propranelol and diazeapam to counteract side effects, and told me to ct those 3 after 2.5/3 months use, induced wd seizure on 2nd day after ct. Was reinstated on seroxat 20mg in april 06, remained at that dose until Nov 07 and began a very slow taper lasting 56 months, finally DRUG FREE on 11th may 2011.

Link to comment
Share on other sites

I actually called the TIMES to let them know that there were thousands of people going through this and mentioned that this didnt just occur for Benzodiazepines, it covers all psychiatric medicine, and that was to include antidepressants and the newer antidepressants SSRIS too.

I gave them several support sites, one of which is surviving antidepressants, and they told me if they get enough people telling the same tale i told, then they will contact the admin to this site and many other sites and send in a reporter to investigate.

 

We have to inform the public, spare others from the suffering we have experienced, and educate folk too, the folk that really matter, is anyone here able and willing to help support this,

if you are all you need to do is call or email THE TIMES newspaper, the contact details are below, thanxs all.

The Times newspaper:

telephone number 020 7782 5000 ------ the dialling code may change depending on where your calling from in the world.

Email address homenews: homenews@thetimes.co.uk

 

If you yourself have suffered through no fault of your own or know someone who is family/ partner/ friend please help us fight this cause.

Began taking 30mg Seroxat on 15th Jan 1997 for grief issues. Remained at that dosage until Dec 05, did doctor ct, akathesia set in along with being non functional and overly emotional, brain fog. Doctor prescribed prozac, propranelol and diazeapam to counteract side effects, and told me to ct those 3 after 2.5/3 months use, induced wd seizure on 2nd day after ct. Was reinstated on seroxat 20mg in april 06, remained at that dose until Nov 07 and began a very slow taper lasting 56 months, finally DRUG FREE on 11th may 2011.

Link to comment
Share on other sites

  • Administrator

Good job, angie! The more press on this, the better.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

Hi Angie

 

the email address is not quite right

 

its

 

home.news@thetimes.co.uk

 

I have contacted them by email and I hope that lots of other members do the same.

 

The Times is a great way to get our message out there

 

poodlebell

Link to comment
Share on other sites

  • Moderator Emeritus

I contacted them by e mail as well, no response though.

*** Please note this is not medical advice,discuss any decisions about your medical care with a knowledgeable medical practitioner***





http://prozacwithdrawal.blogspot.com/
Original drug was sertraline/Zoloft, switched to Prozac in 2007.
Tapering from 5mls liquid prozac since Feb 2008, got down to 0.85ml 23/09/2012, reinstated back to 1ml(4mg) 07/11/2012, didn't appear to work, upped to 1.05ml 17/11/2012, back down to 1ml 12/12/2012 didn't work, up to 1.30ml 16/3/2013 didn't work, bumped up to 2ml (8mg) 4/4/2013 didn't work, in July 2013 I reinstated Sertraline (Zoloft) 50mg, feeling better now. 

A few months down the line I switched to 5ml liquid Prozac and tapered down to a compromise dose of 3ml liquid Prozac and have stayed there ever since, no withdrawals and no emotional blunting/loss of libido.

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy